Alert archive / New Mexico / Red Flag Warnings in 2011

Red Flag Warning 16, NWS El Paso, TX

March 26, 2011El Paso County, Hudspeth County, Texas; 7 counties in New Mexico

NWS El Paso, TX issued this red flag warning at Mar 26, 2011, 6:57 AM MDT for El Paso County, Hudspeth County, Texas; 7 counties in New Mexico. It took effect at Mar 26, 2011, 2:00 PM MDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 26, 2011, 6:57 AM MDT (12:57 UTC)
In effect from
Mar 26, 2011, 2:00 PM MDT
Expired
Mar 26, 2011, 7:00 PM MDT
In force
5 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 64 km from the middle of the area, began a volume at 13:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 1.0 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2011-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2011-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2363 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

131 
WWUS84 KEPZ 261257
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
657 AM MDT SAT MAR 26 2011

...A RED FLAG WARNING IS IN EFFECT FOR SATURDAY AFTERNOON FOR THE
SOUTHWEST...SOUTH-CENTRAL NEW MEXICO LOWLANDS AND FAR WEST TEXAS
FOR WINDS GREATER THAN 20 MPH...RELATIVE HUMIDITIES 15 PERCENT OR
LOWER AND VERY HIGH FIRE DANGER...

.UPPER LEVEL TROUGHS EMBEDDED IN STRONG WESTERLY FLOW WILL MOVE
ACROSS THE REGION THE NEXT FEW DAYS. THIS WILL CAUSE MODERATELY
STRONG WEST TO SOUTHWEST FLOW ACROSS THE FIRE DISTRICT THROUGH
SATURDAY EVENING. A LEE TROUGH OVER EASTERN NEW MEXICO IS ALSO
CONTRIBUTING TO BREEZY CONDITIONS THIS AFTERNOON. THE MODERATE TO
STRONG WINDS...COMBINED WITH LOW HUMIDITY AND HIGH OR GREATER
FIRE DANGER RATINGS...WILL CAUSE CRITICAL FIRE CONDITIONS
SATURDAY AFTERNOON AND EARLY EVENING.

NMZ111-112-TXZ055-056-270100-
/O.UPG.KEPZ.FW.A.0014.110326T2000Z-110327T0100Z/
/O.NEW.KEPZ.FW.W.0016.110326T2000Z-110327T0100Z/
SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO-
HUDSPETH-
657 AM MDT SAT MAR 26 2011

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM
MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 7 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT. 

* LOCATION...FAR WEST TEXAS...AND THE LOWLANDS OF SOUTHWEST AND 
  SOUTH CENTRAL NEW MEXICO BELOW 6000 FEET. 

* WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS 
  TO 30 MPH. 

* RELATIVE HUMIDITY...10 TO 15 PERCENT.

* TIMING...2 PM SATURDAY THROUGH 7 PM SATURDAY EVENING.

* REMARKS...EXTREME DROUGHT CONDITIONS PREVAIL SOUTH AND WEST OF 
  INTERSTATE 10 WITH SEVERE DROUGHT CONDITIONS ELSEWHERE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...WARM TEMPERATURES...AND
HIGH FIRE DANGER RATINGS WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

20
2 follow-up statements
602 
WWUS84 KEPZ 261938
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
138 PM MDT SAT MAR 26 2011

...A RED FLAG WARNING IS IN EFFECT FOR SATURDAY AFTERNOON FOR THE
SOUTHWEST...SOUTH-CENTRAL NEW MEXICO LOWLANDS AND FAR WEST TEXAS
FOR WINDS GREATER THAN 20 MPH...RELATIVE HUMIDITIES 15 PERCENT OR
LOWER AND VERY HIGH FIRE DANGER...

.UPPER LEVEL TROUGHS EMBEDDED IN STRONG WESTERLY FLOW WILL MOVE
ACROSS THE REGION INTO THE FIRST PART OF NEXT WEEK. THIS WILL CAUSE
MODERATELY STRONG WEST TO SOUTHWEST FLOW ACROSS THE FIRE DISTRICT
THROUGH SATURDAY EVENING AND EVEN STRONGER ON MONDAY AFTERNOON. A
LEE TROUGH OVER EASTERN NEW MEXICO WILL PRODUCE A MODERATE TO
STRONG SURFACE PRESSURE GRADIENT AND WILL CONTRIBUTE TO BREEZY
CONDITIONS BOTH SATURDAY AND MONDAY AFTERNOONS. THE MODERATE TO
STRONG WINDS...COMBINED WITH LOW HUMIDITY AND HIGH OR GREATER FIRE
DANGER RATINGS...WILL CAUSE CRITICAL FIRE CONDITIONS SATURDAY
AFTERNOON AND EARLY EVENING.

NMZ111-112-TXZ055-056-270345-
/O.NEW.KEPZ.FW.A.0015.110328T1800Z-110329T0200Z/
/O.CON.KEPZ.FW.W.0016.110326T2000Z-110327T0100Z/
SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO-
HUDSPETH-
138 PM MDT SAT MAR 26 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY
AFTERNOON THROUGH MONDAY EVENING. A RED FLAG WARNING REMAINS IN
EFFECT UNTIL 7 PM MDT THIS EVENING. 

* LOCATION...FAR WEST TEXAS...AND THE LOWLANDS OF SOUTHWEST AND
  SOUTH CENTRAL NEW MEXICO.

* WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS
  TO 30 MPH SATURDAY AND 25 TO 30 MPH WINDS WITH GUSTS TO 40 MPH
  ON MONDAY AFTERNOON. 

* RELATIVE HUMIDITY...10 TO 15 PERCENT.

* TIMING...2 PM SATURDAY THROUGH 7 PM SATURDAY EVENING AND
  NOON TO 8 PM ON MONDAY.

* REMARKS...EXTREME DROUGHT CONDITIONS PREVAIL SOUTH AND WEST OF
  INTERSTATE 10 AND ALONG THE RIO GRANDE SOUTH FROM TRUTH OR
  CONSEQUENCES NEW MEXICO TRHOUGH HUDSPETH COUNTY TEXAS WITH
  SEVERE DROUGHT CONDITIONS ELSEWHERE. NIGHTTIME BREEZES WILL
  CONTINUE TO HAMPER OVERNIGHT HUMIDITY RECOVERY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...WARM TEMPERATURES...AND
HIGH FIRE DANGER RATINGS WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ110-113-270345-
/O.NEW.KEPZ.FW.A.0015.110328T1800Z-110329T0200Z/
SOUTHWEST MOUNTAINS-CAPITAN AND SACRAMENTO MOUNTAINS-
138 PM MDT SAT MAR 26 2011

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY
AFTERNOON THROUGH MONDAY EVENING. 

* LOCATION...GILA WILDERNESS AND SACRAMENTO MOUNTAINS OF SOUTHERN
  NEW MEXICO.

* WINDS...SUSTAINED 20 FOOT WINDS OF 25 TO 30 MPH OR HIGHER WITH
  GUSTS EXCEEDING 40 MPH.

* RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS.

* TIMING...NOON TO 8 PM MONDAY.

* REMARKS...EXTREME DROUGHT CONDITIONS PREVAIL SOUTH AND WEST OF
  INTERSTATE 10 AND ALONG THE RIO GRANDE SOUTH FROM TRUTH OR
  CONSEQUENCES NEW MEXICO TRHOUGH HUDSPETH COUNTY TEXAS WITH
  SEVERE DROUGHT CONDITIONS ELSEWHERE. NIGHTTIME BREEZES WILL
  CONTINUE TO HAMPER OVERNIGHT HUMIDITY RECOVERY.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
379 
WWUS84 KEPZ 270117
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
717 PM MDT SAT MAR 26 2011

...A FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON THROUGH
EARLY MONDAY EVENING FOR THE SOUTHWEST ...SOUTH-CENTRAL NEW
MEXICO LOWLANDS AND FAR WEST TEXAS FOR WINDS GREATER THAN 20
MPH...RELATIVE HUMIDITIES 15 PERCENT OR LOWER AND VERY HIGH OR
GREATER FIRE DANGER...

.UPPER LEVEL TROUGHS EMBEDDED IN STRONG WESTERLY FLOW WILL MOVE
ACROSS THE REGION INTO THE FIRST PART OF NEXT WEEK. THIS WILL
CAUSE MODERATELY STRONG WEST TO SOUTHWEST FLOW ACROSS THE FIRE
DISTRICT THROUGH SATURDAY EVENING AND EVEN STRONGER ON MONDAY
AFTERNOON. A LEE TROUGH OVER EASTERN NEW MEXICO WILL PRODUCE A
MODERATE TO STRONG SURFACE PRESSURE GRADIENT AND WILL CONTRIBUTE
TO BREEZY CONDITIONS BOTH SATURDAY AND MONDAY AFTERNOONS. THE
MODERATE TO STRONG WINDS...COMBINED WITH LOW HUMIDITY AND HIGH OR
GREATER FIRE DANGER RATINGS...WILL CAUSE CRITICAL FIRE CONDITIONS
SATURDAY AFTERNOON AND EARLY EVENING.

NMZ111-112-TXZ055-056-271500-
/O.EXP.KEPZ.FW.W.0016.000000T0000Z-110327T0100Z/
/O.CON.KEPZ.FW.A.0015.110328T1800Z-110329T0200Z/
SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO-
HUDSPETH-
717 PM MDT SAT MAR 26 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...
...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH EARLY MONDAY
EVENING.

* LOCATION...FAR WEST TEXAS...AND THE LOWLANDS OF SOUTHWEST AND 
  SOUTH CENTRAL NEW MEXICO. 

* WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS 
  TO 30 MPH SATURDAY AND 25 TO 30 MPH WINDS WITH GUSTS TO 40 MPH 
  ON MONDAY AFTERNOON. 

* RELATIVE HUMIDITY...10 TO 15 PERCENT.

* TIMING...NOON TO 8 PM ON MONDAY.

* REMARKS...EXTREME DROUGHT CONDITIONS PREVAIL SOUTH AND WEST OF 
  INTERSTATE 10 AND ALONG THE RIO GRANDE SOUTH FROM TRUTH OR 
  CONSEQUENCES NEW MEXICO TRHOUGH HUDSPETH COUNTY TEXAS WITH 
  SEVERE DROUGHT CONDITIONS ELSEWHERE. NIGHTTIME BREEZES WILL 
  CONTINUE TO HAMPER OVERNIGHT HUMIDITY RECOVERY MONDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$

NMZ110-113-271500-
/O.CON.KEPZ.FW.A.0015.110328T1800Z-110329T0200Z/
SOUTHWEST MOUNTAINS-CAPITAN AND SACRAMENTO MOUNTAINS-
717 PM MDT SAT MAR 26 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...

* LOCATION...GILA WILDERNESS AND SACRAMENTO MOUNTAINS OF 
  SOUTHERN NEW MEXICO. 

* WINDS...SUSTAINED 20 FOOT WINDS OF 25 TO 30 MPH OR HIGHER WITH 
  GUSTS EXCEEDING 40 MPH. 

* RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS.

* TIMING...NOON TO 8 PM ON MONDAY.

* REMARKS...EXTREME DROUGHT CONDITIONS PREVAIL SOUTH AND WEST OF
  INTERSTATE 10 AND ALONG THE RIO GRANDE SOUTH FROM TRUTH OR
  CONSEQUENCES NEW MEXICO TRHOUGH HUDSPETH COUNTY TEXAS WITH
  SEVERE DROUGHT CONDITIONS ELSEWHERE. NIGHTTIME BREEZES WILL
  CONTINUE TO HAMPER OVERNIGHT HUMIDITY RECOVERY MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
TRIPOLI

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Mar 26, 4:07 AM MDT, 2 hours 50 minutes earlier.

Area forecast discussion, Mar 26, 4:07 AM MDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
407 AM MDT SAT MAR 26 2011

.SYNOPSIS...
THE DRY AND WARM PATTERN WILL CONTINUE THROUGH THIS WEEKEND AND INTO
THE MIDDLE OF NEXT WEEK AS DRY WESTERLY FLOW ALOFT DOMINATES. THIS
WILL ALSO BRING BREEZY TO WINDY CONDITIONS EACH AFTERNOON THROUGH
WEDNESDAY. TEMPERATURES WILL CONTINUE ABOUT 10 DEGREES ABOVE NORMAL
THROUGH WEDNESDAY. ON WEDNESDAY NIGHT AND THURSDAY A COLD FRONT WILL
DROP SOUTHWARD ACROSS THE BORDERLAND...BRINGING A FEW CLOUDS TO THE
AREA AND LOWERING TEMPERATURES ON THURSDAY BACK TO NEAR NORMAL.

&&

.DISCUSSION...
FAIRLY ACTIVE BUT DRY PATTERN LOOKS TO CONTINUE THROUGH THE FORECAST
PERIOD. BASIC ZONAL FLOW WITH SEVERAL IMPULSES WILL PERSIST THROUGH
TUESDAY. FIRST IMPULSE OFF THE CALIFORNIA COAST WILL ARRIVE OVER THE
AREA THIS EVENING. A BIT SLOW FOR MAXIMUM WIND POTENTIAL BUT STILL
BELIEVE WINDS WILL REACH WINDY CATEGORY LAST HALF OF THIS
AFTERNOON...ALONG WITH POSSIBLE RED FLAG CONDITIONS...SEE FIRE
WEATHER SECTION. SUNDAY IS A TWEENER DAY BETWEEN SHORT WAVES...BUT
WEAK LEE SIDE TROUGHING OVER EASTERN NEW MEXICO SHOULD INCREASE
AFTERNOON WINDS INTO BREEZY CATEGORY.

STRONGER SHORT WAVE ARRIVES TO THE FOUR CORNERS REGION MONDAY
AFTERNOON. AGAIN FEATURE IS A BIT SLOW TO TAKE ADVANTAGE OF
AFTERNOON MIXING...BUT IS STILL ABLE TO DEVELOP GOOD LEE SIDE
TROUGHING. MONDAY AFTERNOON LOOKS TO BE THE WINDIEST DAY OF THE
FORECAST PERIOD...WELL INTO THE WINDY CATEGORY AND POSSIBLY
APPROACHING ADVISORY CRITERIA. TUESDAY IS ANOTHER TWEENER DAY AS
MONDAYS SHORT WAVE MOVES INTO THE LOWER MISSISSIPPI VALLEY AND THE
NEXT TROUGH IS STILL WELL UPSTREAM.

FOR WEDNESDAY AND THURSDAY...THAT NEXT TROUGH UPSTREAM MOVES DOWN TO
TOWARDS THE AREA WEDNESDAY. GFS BECOMING A BIT MORE CONSISTENT FROM
RUN TO RUN AND HAS THE CLOSED LOW OVER FAR EASTERN COLORADO
WEDNESDAY AFTERNOON AND THEN OVER THE SOUTHERN PLAINS WEDNESDAY
NIGHT. IF ANYTHING...THE LAST SEVERAL GFS RUNS HAVE INCHED THIS
FEATURE SLIGHTLY EASTWARD. THE CHANCE OF PCPN IS BECOMING LOWER WITH
EACH RUN. STRONG NORTHWEST FLOW AHEAD OF THIS TROUGH DOES DEVELOP
DECENT CYCLOGENESIS OVER EASTERN NEW MEXICO/TEXAS PANHANDLE
WEDNESDAY AFTERNOON SO GUSTY WINDS A GOOD BET. PASSAGE OF UPPER
TROUGH WEDNESDAY NIGHT ALLOWS SURFACE COOL FRONT TO DROP SOUTH OF
THE CWA BY EARLY THURSDAY MORNING. AGAIN THIS DOES NOT PRESENT MUCH
OF ANY UPSLOPE CONCERNS FOR THE SACS...BUT SHOULD DROP TEMPERATURES
ON THURSDAY BACK TO NEAR OR SLIGHTLY BELOW NORMAL LEVELS.

&&

.AVIATION...VALID 25/12Z-26/12Z.
P6SM SKC-FEW250 THRU PD. WINDS INCREASING AFT 18Z TO WEST-SOUTHWEST
17-22KTS WITH GUSTS TO 32 KTS...TIL AROUND 01Z.

&&

.FIRE WEATHER...
A SERIES OF UPPER LEVEL TROUGHS EMBEDDED IN STRONG WESTERLY FLOW
WILL MOVE ACROSS THE REGION OVER THE NEXT SEVERAL DAYS. THIS WILL
BRING BREEZY TO WINDY CONDITIONS EACH AFTERNOON AND EVENING THROUGH
TUESDAY. VERY DRY AIR WILL REMAIN IN PLACE THROUGH THE PERIOD WITH
MINIMUM RELATIVE HUMIDITY FROM THE SINGLE DIGITS TO THE MIDDLE
TEENS. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE THIS AFTERNOON
AND AGAIN ON MONDAY DUE TO GUSTY WINDS AND LOW HUMIDITY...COMBINED
WITH HIGH TO VERY HIGH NFDRS FIRE DANGER RATINGS. TEMPERATURES ABOVE
NORMAL THROUGH AT LEAST TUESDAY WITH NO PRECIPITATION EXPECTED. A
COLD FRONT PUSHES IN WEDNESDAY NIGHT FOR A COOLER...NEAR NORMAL
TEMPERATURES..END OF THE WORK WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 78  50  79  51  81 /   0   0   0   0   0
SIERRA BLANCA TX        80  43  81  46  81 /   0   0   0   0   0
LAS CRUCES              77  45  78  42  81 /   0   0   0   0   0
ALAMOGORDO              76  46  77  46  79 /   0   0   0   0   0
CLOUDCROFT              55  34  56  36  58 /   0   0   0   0   0
TRUTH OR CONSEQUENCES   76  41  76  41  79 /   0   0   0   0   0
SILVER CITY             65  38  66  39  69 /   0   0   0   0   0
DEMING                  76  42  77  41  80 /   0   0   0   0   0
LORDSBURG               76  41  77  41  80 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM 2 PM MDT THIS AFTERNOON THROUGH THIS
     EVENING FOR NMZ111-112.

TX...FIRE WEATHER WATCH FROM 2 PM MDT THIS AFTERNOON THROUGH THIS
     EVENING FOR TXZ055-056.

&&

17 HEFNER
Hazardous weather outlook, Mar 26, 6:13 AM MDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
613 AM MDT SAT MAR 26 2011

NMZ022>025-030>032-TXZ055-056-271215-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
613 AM MDT SAT MAR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WINDY CONDITIONS WILL
DEVELOP THIS AFTERNOON. SOME AREAS OF BLOWING DUST MAY OCCUR IN THE
LOWLAND DESERTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. BREEZY TO WINDY
CONDITIONS WILL OCCUR AGAIN SATURDAY THROUGH MONDAY. MONDAY'S
WINDS MAY BE THE STRONGEST WITH MORE AREAS OF BLOWING DUST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 1:38 PM MDTFire Weather WatchEPZEl Paso, Hudspeth30 hr

Nearby

Red Flag Warnings in New Mexico, 2011Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.